i have been on birth control for about 4-5 years. i have been on the nuva-ring for about 3 years. i stopped using the ring in july so since august i have not had the nuvaring. i had a period exactly on time in august, september, october, and now november is here i was suppose to start on the 2 making me 2 weeks late tomorrow. i have taken 4 hpt's which are all negative. my mind is very powerful so as far as symptoms goes, i'm not sure if their real or my imagination. i'm really just thinking that its late because my body is trying to get use to not having the nuva-ring anymore. just curious to womens advice and experiences.
also i took two test one yesterday one this morning and checked them when i got home and they both had faint positive lines. they say don't check them after 5 minutes but none of my other tests have done that before in the past. im taking another one in the morning i guess or i might wait a few more days. any feedback is much appreciated. i will call my doctor in the am and see what she thinks about the tests later saying positive and see if she recommends coming in for a blood test.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.